# SDR SWAA010191

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 57,276 hours, 61,724 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 6563961
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT WING, RSS 541, INBOARD CENTER AILERON HINGE RIB OUTBOARD UPPER ANGLE CRACKED.  REMOVED AND REPLACED ANGLE PER SRM & BAC DWG.
